# SDR TSAA0251180

- Difficulty date: August 15, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED AT BS 767, S-14L.  TRIMMED OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND REPAIR ANGLES.
